Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Royden's map between Riemann surfaces


Author: Mitsuru Nakai
Journal: Bull. Amer. Math. Soc. 72 (1966), 1003-1005
DOI: https://doi.org/10.1090/S0002-9904-1966-11618-X
MathSciNet review: 0199381
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, On quasiconformal mappings, J. Analyse Math. 3 (1953-1954), 1-58, 207-208. MR 64875
  • 2. A. Beurling and L. V. Ahlfors, The boundary correspondence under quasiconformal mappings, Acta Math. 96 (1956), 125-142. MR 86869
  • 3. H. Künzi, Quasikonforme Abbildungen, Springer-Verlag, Berlin, 1960. MR 168757
  • 4. M. Nakai, On a ring isomorphism induced by quasiconformal mappings, Nagoya Math. J. 14 (1959), 201-221. MR 102589
  • 5. M. Nakai, Algebraic criterion on quasiconformal equivalence of Riemann surfaces, Nagoya Math. J. 16 (1960), 157-184. MR 110801
  • 6. M. Nakai, A measure on the harmonic boundary of a Riemann surface, Nagoya Math. J. 17 (1960), 181-218. MR 123706
  • 7. M. Nakai, Genus and classification of Riemann surfaces, Osaka J. Math. 14 (1962), 153-180. MR 140675
  • 8. A. Pfluger, Sur un propriété de l'application quasi conforme d'une surface de Riemann ouverte, C. R. Acad. Sci. Paris 227 (1948), 25-26. MR 25576
  • 9. H. L. Royden, A property of quasiconformal mapping, Proc. Amer. Math. Soc. 5 (1954), 266-269. MR 60598


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11618-X

American Mathematical Society